Scattering of Plane Compressional Waves by a Spherical Inhomogeneity with a Linear Spring Type Interface

Abstract:

Article Preview

Info:

Periodical:

Key Engineering Materials (Volumes 183-187)

Edited by:

W. Hwang and K.S. Han

Pages:

223-228

Citation:

Z. Zhong and X.B. Yu, "Scattering of Plane Compressional Waves by a Spherical Inhomogeneity with a Linear Spring Type Interface", Key Engineering Materials, Vols. 183-187, pp. 223-228, 2000

Online since:

April 2000

Authors:

Export:

Price:

$38.00